# SDR DALA2016062304875

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 1 FWD EDGE AT R1 DOOR IN REF NRTC, SN 1600.  BEAM WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG 9911579, REV L.  BEAM WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG 9911579, REV L.
